Advanced

Krein's resolvent formula and perturbation theory

Kurasov, Pavel LU and Kuroda, S T (2004) In Journal of Operator Theory 51(2). p.321-334
Abstract
The difference between the resolvents of two selfadjoint extensions of a certain symmetric operator A is described by Krein's resolvent formula. We will prove an analog of Krein's formula in a general framework, apply it to extensions theory, and give a straightforward proof of Krein's formula including the case that A is not necessarily densely defined. We will also present a modification of Krein's formula adjusted to perturbation theory and prove the corresponding resolvent estimate.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
perturbation theory, Krein's formula, resolvent analysis
in
Journal of Operator Theory
volume
51
issue
2
pages
321 - 334
publisher
Theta Foundation
external identifiers
  • wos:000223145000006
ISSN
0379-4024
language
English
LU publication?
yes
id
c33f19ac-354f-4028-988f-93a2fd7c210f (old id 270752)
alternative location
http://www.theta.ro/jot.html
date added to LUP
2007-10-23 19:55:37
date last changed
2016-04-16 04:28:30
@article{c33f19ac-354f-4028-988f-93a2fd7c210f,
  abstract     = {The difference between the resolvents of two selfadjoint extensions of a certain symmetric operator A is described by Krein's resolvent formula. We will prove an analog of Krein's formula in a general framework, apply it to extensions theory, and give a straightforward proof of Krein's formula including the case that A is not necessarily densely defined. We will also present a modification of Krein's formula adjusted to perturbation theory and prove the corresponding resolvent estimate.},
  author       = {Kurasov, Pavel and Kuroda, S T},
  issn         = {0379-4024},
  keyword      = {perturbation theory,Krein's formula,resolvent analysis},
  language     = {eng},
  number       = {2},
  pages        = {321--334},
  publisher    = {Theta Foundation},
  series       = {Journal of Operator Theory},
  title        = {Krein's resolvent formula and perturbation theory},
  volume       = {51},
  year         = {2004},
}